Volume 2, Issue 1 (March 2003)                   JIRSS 2003, 2(1): 21-42 | Back to browse issues page

XML Persian Abstract Print

Abstract:   (11159 Views)
We consider the second-order asymptotic properties of‎  ‎the bootstrap of L_1 regression estimators by looking at‎ ‎the difference between the L_1 estimator and ‎its first-order approximation‎, ‎where the latter‎ ‎is the minimizer of a quadratic approximation to the‎ ‎L_1 objective function‎. ‎It is shown that the bootstrap ‎distribution of the normed difference does not converge‎ ‎(either in probability or with probability 1)‎ ‎to the ``correct'' limiting distribution but rather converges ‎in distribution to a random distribution‎. ‎A characterization‎ ‎of this random distribution is given‎. ‎Some applications and extensions ‎are given.
Full-Text [PDF 417 kb]   (3298 Downloads)    

Received: 2011/08/25 | Accepted: 2015/09/12 | Published: 2003/03/15

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.